Please use this identifier to cite or link to this item: http://hdl.handle.net/2440/93998
Citations
Scopus Web of Science® Altmetric
?
?
Type: Journal article
Title: An investigation of the tangent splash of a subplane of PG(2,q3)
Author: Barwick, S.G.
Jackson, W.A.
Citation: Designs, Codes and Cryptography, 2015; 76(3):451-468
Publisher: Springer
Issue Date: 2015
ISSN: 0925-1022
1573-7586
Statement of
Responsibility: 
S. G. Barwick, Wen-Ai Jackson
Abstract: In PG(2,q3), let π be a subplane of order q that is tangent to ℓ∞. The tangent splash of π is defined to be the set of q2+1 points on ℓ∞ that lie on a line of π. This article investigates properties of the tangent splash. We show that all tangent splashes are projectively equivalent, investigate sublines contained in a tangent splash, and consider the structure of a tangent splash in the Bruck–Bose representation of PG(2,q3) in PG(6,q). We show that a tangent splash of PG(1,q3) is a GF (q)-linear set of rank 3 and size q2+1; this allows us to use results about linear sets from Lavrauw and Van de Voorde (Des. Codes Cryptogr. 56:89–104, 2010) to obtain properties of tangent splashes.
Description: Received: 12 May 2013 / Revised: 23 March 2014 / Accepted: 8 April 2014 / Published online: 3 May 2014
Rights: © Springer Science+Business Media New York 2014
RMID: 0030032324
DOI: 10.1007/s10623-014-9971-3
Appears in Collections:Mathematical Sciences publications

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.